Katalog GES

Showing 1 - 9 of 9 for search: 'Wene, Gregory P', query time: 1.96s
No Cover Image
by Wene, Gregory P. in The American Mathematical Monthly Vol. 96, No. 5 (1989), p. 452
...10.2307/2325163 doi 2325163 2325163 ger GBVCP eng Wene, Gregory P. E3241 Elektronische Ressource...

Volltext
Volltext
Article
Add to Favorites
    No Cover Image
    by Wene, Gregory P. in The American Mathematical Monthly Vol. 108, No. 8 (2001), p. 771
    ...g p w gp gpw...

    Volltext
    Volltext
    Article
    Add to Favorites
      No Cover Image
      by Wene, Gregory P. in The American Mathematical Monthly Vol. 110, No. 7 (2003), p. 638-639
      ...10.2307/3647758 doi 3647758 3647758 ger GBVCP eng Wene, Gregory P. Generators of Ideals of Matrices...

      Volltext
      Volltext
      Article
      Add to Favorites
        No Cover Image
        by Gibson, P. M. in The American Mathematical Monthly Vol. 87, No. 1 (1980), p. 63
        ..., N. H. Robinson, Donald W. Thompson, Gerald Vojta, Paul A. Wene, Gregory P. Wong, E. T. in The...

        Volltext
        Volltext
        Article
        Add to Favorites
          No Cover Image
          by Page, Warren in The two year college mathematics journal Vol. 11, No. 4 (1980), p. 275-280
          ...w p wp...

          Volltext
          Volltext
          Article
          Add to Favorites
            No Cover Image
            by Ecker, Michael W. in The two year college mathematics journal Vol. 10, No. 2 (1979), p. 127-131
            ...) research-article gnd f research-article DE-601 Berman, Martin Page, Warren Wene, Gregory P. Schaumberger...

            Volltext
            Volltext
            Article
            Add to Favorites
              No Cover Image
              by Ecker, Michael W. in The two year college mathematics journal Vol. 9, No. 2 (1978), p. 95-100
              ... Elsner, Thomas E. Lindstrom, Peter A. Muench, D. L. Luthar, R. S. Fox, Ernest W. Wene, Gregory P. Dybvik...

              Volltext
              Volltext
              Article
              Add to Favorites
                No Cover Image
                by Rassias, Themistocles M. in Mathematics Magazine Vol. 57, No. 5 (1984), p. 298-305
                ... G. Seiffert, Heinz-Jurgen Wardlaw, William P. Wong, Yan-Loi Birkenmeier, Gary F. Wene, Gregory P...

                Volltext
                Volltext
                Article
                Add to Favorites
                  No Cover Image
                  by Just, Erwin in Mathematics Magazine Vol. 75, No. 3 (2002), p. 227-233
                  ... Vanden Wene, Gregory P. Fukata, Jiro Bailey, Herb Bataille, Michel in Mathematics Magazine Vol. 75, No. 3...

                  Volltext
                  Volltext
                  Article
                  Add to Favorites

                    Narrow Search

                    Library Services

                    Search Options

                    Quick links

                    Orientation